Format

Send to

Choose Destination
See comment in PubMed Commons below
Hum Exp Toxicol. 1991 Sep;10(5):383-4.

Symptomatic bradycardia caused by mianserin at therapeutic doses.

Author information

1
Service de Médecine, Hôtel Dieu, Le Creusot, France.

Abstract

An acute episode of symptomatic sinus bradycardia, occurred in a 50-year-old female patient after she had been given a single therapeutic dose of mianserin. Heart rate was corrected by atropine injection. Re-administration of mianserin resulted in the recurrence of bradycardia. Further examination showed no cardiac abnormalities. This case is the first report of conduction defect in a patient given therapeutic doses of mianserin.

PMID:
1683554
DOI:
10.1177/096032719101000514
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Atypon
    Loading ...
    Support Center